Skip to main content

Refined saddle-point preconditioners for discretized Stokes problems

Pearson, John W, Pestana, Jennifer, Silvester, David J (2017) Refined saddle-point preconditioners for discretized Stokes problems. Numerische Mathematik, 138 (2). pp. 331-363. ISSN 0029-599X. (doi:10.1007/s00211-017-0908-4)

PDF - Publisher pdf

Creative Commons Licence
This work is licensed under a Creative Commons Attribution 4.0 International License.
Download (1MB) Preview
[img]
Preview
PDF - Author's Accepted Manuscript
Restricted to Repository staff only
Contact us about this Publication Download (1MB)
[img]
Official URL
http://dx.doi.org/10.1007/s00211-017-0908-4

Abstract

This paper is concerned with the implementation of efficient solution algorithms for elliptic problems with constraints. We establish theory which shows that including a simple scaling within well-established block diagonal preconditioners for Stokes problems can result in significantly faster convergence when applying the preconditioned MINRES method. The codes used in the numerical studies are available online.

Item Type: Article
DOI/Identification number: 10.1007/s00211-017-0908-4
Subjects: Q Science > QA Mathematics (inc Computing science) > QA297 Numerical analysis
Q Science > QA Mathematics (inc Computing science) > QA377 Partial differential equations
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: John Pearson
Date Deposited: 20 Jan 2016 17:15 UTC
Last Modified: 09 Jul 2019 13:26 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/53811 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year